Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Face turned dark after applying cold wax. Solution?

Hello, I have applied cold wax strips to my face. It has led my upper part of my face, my entire chin to become very very black and dark. Maybe because of the glue present in it. And since I am a fair girl, It is easily noticeable to people that i am fair and my chin is black. it is very ugly now due to the use of cold wax. I am desperate to get a fair chin and light skin coulour like before. Please help me.
Asked On : Mon, 4 Feb 2013
Answers:  2 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
You might have developed an irritant reaction to your wax strips that healed with pigmentation.
To treat the same, use a Kojic acid, Glycolic acid or hydroquinone based cream for couple of weeks. Also avoid sun exposure and use a good sunscreen. You may also consider taking sessions of chemical peels for the same as it helps in effectively reducing the post inflammatory hyperpigmentation.
Hope that answers your query. Take care.
Answered: Mon, 4 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Dermatologist Dr. Neera Kataria's  Response
you can apply depigmenting creams at night .use a sunscreen with spf25 in the day. avoid sunexposure as much as possible. you can take yellow peel from a dermat. avoid use of cold wax
Answered: Thu, 7 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor